Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1590

Dynamics of composite mappings

Authors Hu, PC
Yang, CC
Issue Date 1998
Source PROCEEDINGS OF The Japan Academy Series a-mathematical sciences, v. 74, (10), 1998, DEC, p. 146-148
Summary In this paper, we will grove some theorems that relate to the dynamics of a composite mapping and its two factors.
Subjects
ISSN 0386-2194
Rights © The Japan Academy. Reproduced with permission.
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus
Find@HKUST
Files in this item:
File Description Size Format
mappings.pdf 384253 B Adobe PDF